# SDR SWAA2018062523041

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 67,634 hours, 39,539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BAMW3818MFR
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

IN DESCENT AS THE PLANE WAS LEVELING OFF AT FL 340 AND THROTTLES COMING UP, RIGHT ENGINE STAYED AT 40% AND BEGAN TO STALL (MILD CHUGGING) FROOM RIGHT ENGINE.  R&R HYDRO MECHANICAL UNIT PER AMM.
